# SDR CALA9900437

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pipe
- Part number: 59133509
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE CABLE GUIDE TUBE LOWER RIGHT HAS SEVERAL DAMAGED AREAS, DENTS, AND SHARP CREASES.  REMOVED AND REPLACED PIPE ASSY PER MM 53-50-00.
